Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

On implon. Have headaches, tummy cramps, nauseated, mood swings, tiredness, boated. Suggest?

hi iam on the implon iam having different things happen to my body such as headaches which have become more regular lately,tummy cramps that can sometimes be just above the vagina , nausea sometimes really bad other times i can deal with haven t gotten to the point of being sick yet, brown discharge,very bad mood swings,always tired,my tummy seems to be looking my bloated day by day took a few pregnancy tests last month and it come back false which i was then starting to think it was the thing in my arm but now as time goes on it all it becoming more and more could you please help me try work out whats going on ...
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

All your symptoms sound to me like there is a hormonal imbalance which could be caused due to various reasons (eg. The implanon, depending on your age: pre-menopause, etc.)

I would advise scheduling a visit to your prescribing doctor to check on your hormone levels and accordingly find the cause for the imbalance. Once the cause has been found, treating it would help get rid of the symptoms.

Hope this helps.

Best wishes.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor